Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 819607, 13 pages
http://dx.doi.org/10.1155/2012/819607
Research Article

A Globally Convergent Filter-Type Trust Region Method for Semidefinite Programming

1School of Mathematics and Statistics, Xi'an Jiaotong University, Shaanxi, Xi'an 710049, China
2School of Mathematics and Statistics, Huazhong University of Science and Technology, Hubei, Wuhan 430074, China

Received 17 May 2012; Accepted 29 June 2012

Academic Editor: Soohee Han

Copyright © 2012 Aiqun Huang and Chengxian Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aiqun Huang and Chengxian Xu, “A Globally Convergent Filter-Type Trust Region Method for Semidefinite Programming,” Mathematical Problems in Engineering, vol. 2012, Article ID 819607, 13 pages, 2012. https://doi.org/10.1155/2012/819607.